# SDR DL75E090693

- Difficulty date: April 17, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 146N83601
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INNER CUSP CORD HAS NUMEROUS AREAS OF CORROSION AND SCRIBE LINE IN RADIUS STATION 1340-1380 LT LBL - 58 REMOVE AND REPLACED CHORD IAW BAC DRW 146N83601 ON NR 58510 AT SAT/SAA DURING HMV VISIT JOB NUMBER 8260132001.
